MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) LEVEEN¿ COACCESS¿; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC - COSTA RICA (COYOL) LEVEEN¿ COACCESS¿; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262220
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that there was resistance extending the array.During preparation, a leveen¿ coaccess¿ was selected.While checking the device, there was severe resistance extending and retracting the array.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer, evaluation summary attached, method codes, result codes, conclusion codes: updated.Device evaluated by manufacturer: examination of the returned complaint device revealed that the coaccess electrode array was fully retracted.No visible damages were found to cannula or handle.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description

Brand Name
LEVEEN¿ COACCESS¿
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6996015
Report Number2134265-2017-10966
Device Sequence Number1851011
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
PMA/510(K) Number
K012315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262220
Device Catalogue Number26-222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1